My fiancé and I are sexually active. 90% of the time we use a condom. A week or two ago we did not use one. He pulled out before he came but I took a PlanB pill the next day just to be safe. 2 months ago(October) I started my period on the 4th. Last month(November) I started a couple days after the 4th. But today is the 5th of December and like I said, I took the PlanB a week or 2 ago. Well, I haven't tarted yet. But I am experiencing the same miserable period cramps, back pain, and bloating as usual. But still no period. I know that PlanB will throw your cycle off a bit. But I guess my question is; should I be worried? Or will I expect to see my period in the next couple days? I know stress can screw up the cycle as well, and I have a very busy/stressful life. And please, no comments about birthcontrol. Yes I should take it.. But I don't have health insurance anymore. But I will eventually make my way to the pharmacy and start paying 30$ a month for my Nortrill777 again.
Having a baby is a LOT more expensive than paying for pills each month! What are you going to do if you get pregnant? That would be a huge expense with no insurance! I would put paying for my birth control right up there with the mortgage and keeping the lights and heat on! Just sayin...
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started Nexplanon two days after my period ended &was using a condom and it broke. Can I use planb
Posted 15 Nov 2014 • 1 answer
Posted 17 Mar 2015 • 2 answers
Posted 21 Apr 2015 • 1 answer
Posted 1 Jul 2016 • 1 answer
Posted 13 Dec 2016 • 1 answer